# SDR DALA13012465531

- Difficulty date: March 14, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 77,437 hours, 32,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ASSY FOR EMERGENCY PATH AT FLOOR MISSING AT AFT GALLEY REPLACED AFT EMERGENCY PATH LIGHT ASSY IAW BSWP MANUAL OPS CHECK IAW AMM 33-52.
